Please use this identifier to cite or link to this item:
Title: Global convergence of Gauss-Newton-MBFGS method for solving the nonlinear least squares problem
Authors: Wang, F
Li, D
Qi, LQ 
Keywords: Least squares problems
Gauss-Newton method
Structured MBFGS method
Global convergence
Issue Date: 2010
Publisher: ICI Pub. House
Source: Advanced modeling and optimization, 2010, v. 12, no. 1, p. 1-19 How to cite?
Journal: Advanced modeling and optimization 
Abstract: In this paper, by using a modified BFGS (MBFGS) update, we propose a structured MBFGS update for the nonlinear least squares problem. We then propose a hybrid method that combines the Gauss-Newton method with the structured MBFGS method for solv-ing the nonlinear least squares problem. We show that the hybrid method is globally and quadratically convergent for zero residual problems, and globally and superlinearly con-vergent for the nonzero residual problems. We also show that the unit step is essentially accepted. We also present some preliminary numerical results which show that the hybrid method is comparable with existing structured BFGS methods.
EISSN: 1841-4311
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Dec 10, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.